Exact solution of time-fractional partial differential equations using Laplace transform
Keywords:Abelâ€™s Integral Equation, Caputoâ€™s Fractional Derivative, Laplace Transform.
The idea of replacing the first derivative in time by a fractional derivative of order , where , leads to a fractional generalization of any partial differential equations of integer order. In this paper, we obtain a relationship between the solution of the integer order equation and the solution of its fractional extension by using the Laplace transform method.
 Kilbas A., Srivastava H. & Trujillo J., Theory and Applications of Fractional Differential Equations, Elsevier, USA, 2006.
 Debnath L. & Bhatta D., Integral Transforms and Their Applications, Chapman & Hall/ CRC, Boca Raton, 2006.
 Li Z. & He J., Fractional complex transformation for fractional differential equations, Math. Comput. Appl., Vol.15, (2010), pp.970-973.
 Li Z. & He J., Converting Fractional differential equations into partial differential equations, Thermal Science, (2012), DOI REFERENCE: 10.2298/ TSCI110503068H.
 Kazem S., Exact Solution of Some Linear Fractional Differential Equations by Laplace Transform, International Journal of Nonlinear Science, Vol.16, No.1, (2013), pp.3-11.
 Krasnov M., Kiselev A. & Makarenko G., Problems and Exercises in Integral Equations, MIR Publishers, Moscow, 1971.
 Kalla S. & Chawla M., Analytical and numerical approach to financial derivativesâ€“An overview, Bull. Pure Appl. Math., Vol.4, No.1, (2010), pp.20â€“33.
 Miller K. & Ross B., An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons Inc., USA, 1993.
 Samko S., Kilbas A. & Marichev O., Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science Publishers, Amsterdam, 1993.
 Liao S., on the homotopy analysis method for nonlinear problems, Appl. Math. Comput, Vol.147, (2004), pp.499â€“513. http://dx.doi.org/10.1016/S0096-3003(02)00790-7.
 Wu X. & He J., Exp-function method and its application to nonlinear equations, Chaos, Solitons and Fractals, Vol.38, No.3, (2008), pp.903â€“910. http://dx.doi.org/10.1016/j.chaos.2007.01.024.